I feel without looking at your entire face it is hard to tell you exactly what to do. When I assess the face, I look for global volume loss. I usually look at the cheeks and start with placing volume in the mid-face area first because that often helps with hollowness under the eyes. Then I place volume under your eyes, if it is still needed. Then I assess your lip volume and the area around the mouth which supports the lips. Sometimes I place volume around the lips and give structure or support to the lower face, the lips will look larger, without even placing product.
To answer your question:
1. I would start arnica montana for your bruising. Take it in sublingual form.
2. If you want to go to another doctor, I would suggest going on Yelp and Realself and looking at reviews for injectors in your area. If you have friends, you may ask for referrals. Injectors that have experience should give you a specific plan of action on how to handle each problematic area.
3. Under the eyes- the skin is very thin, and there are blood vessels that can easily be broken. It is a very hard area to do without bruising.
Bad injections and correction
I would suggest that you let the swelling and the bruising go away first before trying to correct it. Then I would consult a board certified dermatologist with experience with facial injections to see what areas need to be dissolved. Best, Dr. Green
Thank you for your question and I am sorry for your bad experience. Fortunately, the products that were used can be dissolved with hyaluronidase. This is not easy to correct and I would recommend that you seek the care of an experienced physician to correct your injection defects. I have two options for you to consider:
1. The first is the most conservative option, leave it alone and let it resolve on its own. I know that may be difficult for you based on your concerns, but it will go away over time.
2. Administer hyaluronidase to dissolve the injected products. You need to allow time to let it resolve and then be evaluated to determine a plan for your needed correction.
Finally, be patient, consult with experienced physicians, view THEIR before and after pictures and be comfortable with your decision before proceeding with any corrections. Best of luck and take care.
Please view the link below for more information
Dr. John Serrao
Hylase.... as a reversal agent
Sorry to hear about that, and thanks for sharing your pictures. As for the eye area, I think it is possible to correct, however if filler was placed directly into the fat pad, that might take a little more effort to contour, and at the end of the day, the lumps may still be visible, though less obvious. Personally I would Hylase or Hylauronidase this area and restart using Juvederm Volbella or Restylane.
As for the corners of the mouth, volume displacement can be made in front of your ear, pulling the corners and heavy lines up. I would not dissolve this area until the results of displacement filling can be seen.
All the best,
Dr Davin Lim
Laser and aesthetic dermatologist
What can be done to correct bad injections and how do I find someone to fix them in another state?
Thank you for your question and for sharing your photographs with us. I can see your areas of concern and there's a couple of ways to address them. First, be sure that your skin has fully recovered from the injections. No further swelling, the tissues have softened, and there is no further bruising present. Depending on the location and severity of asymmetry, additional filler can be placed to try and improve the contour irregularities present, especially if there are parts of your initial filler placement that you like. If however you do not appreciate any of the fillers' effects, you may want to consider dissolving the fillers with hyaluronidase, and the reattempt filler placement by another injector.
Filler Injections Gone Wrong
I suggest reversing all your fillers and in the future only using cannulas by an expert injector. Any residual bruising should be treated with lasers if doesn't improve with hyaluronidase. Best, Dr. Emer.